| Catalog Number |
7700-700-000 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the navigation system was unable to load images correctly during preparation for a cranial procedure.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description